Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 30, 2015, 7:39 PM EDT for Jefferson County, Georgia. It was in force for 81 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2015, 7:39 PM EDT (23:39 UTC)
- Expired
- Aug 30, 2015, 9:00 PM EDT
- In force
- 81 min
- Issued by
- NWS Atlanta, GA
County Jefferson County, GA
The radar
The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
801
WWUS82 KFFC 302339
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT SUN AUG 30 2015
GAZ062-074>076-085-310100-
JOHNSON GA-GLASCOCK GA-WASHINGTON GA-JEFFERSON GA-WARREN GA-
739 PM EDT SUN AUG 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...EASTERN
GLASCOCK...SOUTHEASTERN WASHINGTON...JEFFERSON AND SOUTHEASTERN
WARREN COUNTIES UNTIL 900 PM EDT...
AT 736 PM EDT...RADAR SHOWED THAT THE EARLIER HEAVY RAIN WAS
DIMINISHING ACROSS THIS AREA. HOWEVER...TWO TO FOUR TOTAL INCHES OF
RAIN WILL HAVE FALLEN BY 800 PM EDT AND SMALL CREEKS AND STREAMS
WILL LIKELY REMAIN AT OR NEAR BANKFULL THROUGH 900 PM EDT.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GIBSON...WRENS...DAVISBORO...HARRISON...STAPLETON...BARTOW...AVERA...
RIDDLEVILLE...EDGE HILL...EDGEHILL...STAPLETONS CROSSROADS...
BASTONVILLE...GRANGE AND PRINGLE.
LAT...LON 3327 8235 3278 8248 3277 8264 3283 8274
3333 8256
TIME...MOT...LOC 2336Z 004DEG 6KT 3324 8251 3280 8262
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 30, 3:33 PM EDT, 4 hours 6 minutes earlier.
Area forecast discussion, Aug 30, 3:33 PM EDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 333 PM EDT SUN AUG 30 2015 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS ROTATING AROUND MAIN LOW PRESSURE CENTER ALONG THE AL/GA BORDER. THIS LOW IS EXPECTED TO CONTINUE MOVING NORTH TO NORTHEAST AND WILL WEAKEN AS IT DOES. THE MODELS ALSO SHOW THE MAIN AREA OF MOISTURE OVER N GA AND THE CAROLINAS MOVING NORTHEAST OVERNIGHT. THIS WILL HELP TO END THE PRECIPITATION OVER THE AREA BY MIDNIGHT. THERE MAY BE A FEW LEFT OVER SHOWERS ACROSS NORTH GA BUT THATS IT. THE MODELS ARE SHOWING THE UPPER RIDGE OVER THE NORTHERN GULF BUILDING SLIGHTLY NORTHWARD MONDAY AND THE MOISTURE REMAINS OF ERIKA REMAINING SOUTH AND EAST OF THE FORECAST AREA. THERE WILL STILL BE SOME MOISTURE OVER THE AREA MONDAY BUT IT WILL BE A LOT LESS THAN TODAY. GOING WITH LOW CHANCE POPS ACROSS NORTH AND CENTRAL GA MONDAY. INSTABILITIES EXPECTED TO BE FAIRLY WEAK FOR THIS TIME OF YEAR SO ONLY GOING WITH A SLIGHT CHANCE OF THUNDER MONDAY AS WELL. THIS FITS WELL WITH SPC AS THEY CURRENTLY HAVE US IN JUST A GENERAL THUNDERSTORM RISK FOR MONDAY. TEMPS WILL BE IN THE 60S AND 70S FOR LOWS...AND MAINLY IN THE 80S FOR HIGHS WITH SOME 70S IN THE NORTH GA MOUNTAINS. 01 .LONG TERM /TUESDAY THROUGH SUNDAY/... UNSETTLED WEATHER WILL CONTINUE INTO THE EXTENDED PORTION OF THE FORECAST. NO MAJOR CHANGES NEEDED. THE UNSETTLED WEATHER WILL COME IN TWO FORMS FOR THE EXTENDED...AN UPPER LOW THAT PRETTY MUCH STAYS PARKED ACROSS THE GULF STATES/NORTHERN GOMEX AND THE REMNANTS OF ERIKA. MODELS HAVE CONTINUED THE TREND OF SHIFTING THE DEEPEST TROPICAL MOISTURE ASSOCIATED WITH ERIKAS REMNANTS EASTWARD. SO...THE HIGHEST QPF SHOULD REMAIN ACROSS THE FAR EASTERN ZONES. AS FAR AS THE UPPER LOW GOES...THE FEATURE COULD HELP KEEP CONVECTIVE PRECIP MORE SCT/ISOLD IN THE WEST. EITHER FEATURE WILL HAVE ABUNDANT LOW LEVEL MOISTURE TO WORK WITH. ANOTHER BY-PRODUCT OF THE UPPER LOW WILL BE THAT TEMPS WILL STRUGGLE TO GET OUT OF THE 80S FOR MUCH OF THE PERIOD. NLISTEMAA && .AVIATION... 18Z UPDATE... SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON. CLOUD CONDITIONS ARE RANGING FROM IFR TO VFR ACROSS THE AREA BUT THE MOST SITES ARE IN THE MVFR RANGE. SHOULD CONTINUE TO SEE MVFR CEILINGS FOR A FEW MORE HOURS THEN LIFT TO VFR AROUND 00Z. LOWER IFR TO MVFR CEILINGS WILL MOVE BACK IN TONIGHT. THE PRECIP SHOULD END AROUND 090Z ALSO. OTHER THAN IN AND AROUND STRONG CONVECTION NOT EXPECTING ANY RESTRICTIONS TO VSBYS. WINDS ARE OUT OF THE EAST AND EXPECTED TOP STAY THERE THROUGH THE PERIOD. WIND SPEEDS WILL BE IN THE 10-14KT RANGE THIS AFTERNOON SUBSIDING TO 10KT OR LESS AFTER 00Z. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 84 69 88 / 70 30 20 30 ATLANTA 69 85 70 88 / 50 30 20 20 BLAIRSVILLE 62 81 63 83 / 50 30 20 30 CARTERSVILLE 67 85 67 88 / 50 30 20 20 COLUMBUS 70 89 71 90 / 50 20 20 20 GAINESVILLE 67 82 69 86 / 70 30 20 30 MACON 70 87 70 89 / 50 30 20 20 ROME 67 85 67 89 / 50 30 20 20 PEACHTREE CITY 67 85 68 88 / 50 30 20 20 VIDALIA 72 86 73 89 / 70 40 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....NLISTEMAA AVIATION...01
Hazardous weather outlook, Aug 30, 4:31 PM EDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 431 PM EDT SUN AUG 30 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 431 PM EDT SUN AUG 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A TROPICAL LIKE AIRMASS IN PLACE WILL LEAD TO NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS THROUGH THE EVENING...WITH LINGERING SHOWERS POSSIBLE OVERNIGHT. THE MAIN THREAT WILL BE LOCALLY HEAVY RAIN FROM TRAINING STORMS THAT COULD CAUSE MINOR LOCALIZED FLOODING ALONG THE TYPICAL LOW LYING FLOOD PRONE AREAS... ESPECIALLY THOSE AREAS WITH POOR DRAINAGE. ALTHOUGH NO SEVERE STORMS ARE EXPECTED... A FEW STORMS COULD BECOME STRONG... MAINLY ACROSS CENTRAL GEORGIA WHERE SOME MID LEVEL DRY AIR COULD ENHANCE STORM DOWNDRAFT... AND PRODUCE BRIEF WIND GUSTS UP TO 45 MPH. THIS THREAT SHOULD GREATLY DIMINISH BY 9 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ABUNDANT TROPICAL MOISTURE WILL CONTINUE TO STREAM NORTHWARD INTO GEORGIA FOR MUCH OF NEXT WEEK. THE DEEP TROPICAL MOISTURE WILL CREATE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL...BUT MAINLY ACROSS SOUTHERN SECTIONS OF THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 30, 5:03 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SUN AUG 30 2015
GAZ062-074>076-085-302145-
JOHNSON GA-GLASCOCK GA-WASHINGTON GA-JEFFERSON GA-WARREN GA-
503 PM EDT SUN AUG 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...EASTERN
GLASCOCK...SOUTHEASTERN WASHINGTON...JEFFERSON AND SOUTHEASTERN
WARREN COUNTIES UNTIL 545 PM EDT...
AT 502 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN
EXTENDED FROM NORTH OF STAPLETON TO NEAR WRIGHTSVILLE...MOVING
NORTHEAST AT 15 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LOUISVILLE...WRENS...WADLEY...DAVISBORO...STAPLETON...BARTOW...
STELLAVILLE...STAPLETONS CROSSROADS...MOXLEY...MATTHEWS...NEW HOME
AND PRINGLE.
LAT...LON 3271 8247 3265 8272 3333 8246 3334 8245
3333 8243 3333 8242 3331 8240 3331 8234
3330 8231 3327 8229 3327 8226 3323 8223
TIME...MOT...LOC 2102Z 239DEG 13KT 3330 8243 3270 8267Special weather statement, Aug 30, 5:19 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT SUN AUG 30 2015
GAZ081-082-094-095-302200-
CRAWFORD GA-PEACH GA-HOUSTON GA-BIBB GA-
519 PM EDT SUN AUG 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAWFORD...PEACH...
NORTHWESTERN HOUSTON AND SOUTHERN BIBB COUNTIES UNTIL 600 PM EDT...
AT 518 PM EDT...A STRONG THUNDERSTORM WAS OVER FORT VALLEY...MOVING
EAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND HEAVY
RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...FORT VALLEY...WARNER ROBINS...CENTERVILLE...BYRON...ROBINS
AFB...BONAIRE...LEE POPE...LAKEWOOD...HOUSTON LAKE...POWERVILLE...
MIAMI VALLEY...ROBINS AIR FORCE BASE...ELBERTA AND KATHLEEN.
LAT...LON 3246 8385 3247 8385 3249 8388 3250 8390
3250 8392 3248 8392 3249 8393 3251 8392
3251 8393 3265 8396 3272 8367 3260 8357
3244 8363
TIME...MOT...LOC 2118Z 262DEG 16KT 3258 8386Special weather statement, Aug 30, 5:44 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT SUN AUG 30 2015
GAZ062-074>076-085-097-302245-
JOHNSON GA-GLASCOCK GA-WASHINGTON GA-LAURENS GA-JEFFERSON GA-
WARREN GA-
544 PM EDT SUN AUG 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...EASTERN GLASCOCK...
SOUTHEASTERN WASHINGTON...NORTHEASTERN LAURENS...JEFFERSON AND
SOUTHEASTERN WARREN COUNTIES UNTIL 645 PM EDT...
AT 541 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WITH MODERATE TO
HEAVY RAIN EXTENDED FROM NEAR WRENS TO LOUISVILLE...RIDDLEVILLE AND
EAST DUBLIN...MOVING NORTHEAST AT 5 MPH.
HAZARD...HEAVY RAIN.
IMPACT...DUE TO THE SLOW MOVEMENT OF THESE STORMS AND THE MODERATE
TO HEAVY RAINFALL...LOCALIZED FLOODING IN LOW LYING AND
POOR DRAINAGE AREAS IS LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...TURN
AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LOUISVILLE...WRIGHTSVILLE...EAST DUBLIN...WRENS...WADLEY...
DAVISBORO...STAPLETON...BARTOW...AVERA...RIDDLEVILLE...STELLAVILLE...
STAPLETONS CROSSROADS...DONOVAN...MOXLEY...BREWTON...NEW HOME...
LOVETT...SPANN...GRANGE AND MATTHEWS.
LAT...LON 3316 8228 3294 8238 3254 8263 3253 8286
3283 8270 3334 8246 3333 8242 3331 8240
3331 8234 3327 8229 3327 8226 3323 8223
TIME...MOT...LOC 2141Z 236DEG 5KT 3326 8234 3306 8247 3286 8260 3259
8278Special weather statement, Aug 30, 6:25 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT SUN AUG 30 2015
GAZ085-097-302330-
JOHNSON GA-LAURENS GA-
625 PM EDT SUN AUG 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON AND
NORTHWESTERN LAURENS COUNTIES UNTIL 730 PM EDT...
AT 623 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN
EXTENDED FROM WEST OF WRIGHTSVILLE TO WEST OF DUBLIN AND DUDLEY.
THESE STORMS WERE NEARLY STATIONARY.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...DEXTER...DUDLEY...MONTROSE...TUCKERS CROSSROAD...HARLOW AND
CHAPPELLS MILL.
LAT...LON 3256 8318 3267 8305 3271 8296 3273 8295
3276 8295 3276 8294 3281 8280 3280 8280
3280 8278 3267 8278 3252 8292 3240 8309
TIME...MOT...LOC 2223Z 189DEG 3KT 3276 8283 3260 8297 3250 8309Special weather statement, Aug 30, 6:40 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EDT SUN AUG 30 2015
GAZ074>076-302345-
GLASCOCK GA-WASHINGTON GA-JEFFERSON GA-
640 PM EDT SUN AUG 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GLASCOCK...SOUTHEASTERN
WASHINGTON AND JEFFERSON COUNTIES UNTIL 745 PM EDT...
AT 639 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WITH MODERATE TO
HEAVY RAIN EXTENDED FROM NEAR STAPLETON TO NEAR HARRISON...MOVING
NORTHEAST AT 5 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LOUISVILLE...WRENS...DAVISBORO...STAPLETON...BARTOW...AVERA...
RIDDLEVILLE...STELLAVILLE...BASTONVILLE...STAPLETONS CROSSROADS...
GRANGE AND MATTHEWS.
LAT...LON 3281 8245 3287 8268 3331 8254 3330 8248
3328 8244 3328 8242 3325 8226
TIME...MOT...LOC 2239Z 203DEG 6KT 3328 8243 3280 8263Special weather statement, Aug 30, 7:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT SUN AUG 30 2015
GAZ062-074>076-085-310100-
JOHNSON GA-GLASCOCK GA-WASHINGTON GA-JEFFERSON GA-WARREN GA-
739 PM EDT SUN AUG 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...EASTERN
GLASCOCK...SOUTHEASTERN WASHINGTON...JEFFERSON AND SOUTHEASTERN
WARREN COUNTIES UNTIL 900 PM EDT...
AT 736 PM EDT...RADAR SHOWED THAT THE EARLIER HEAVY RAIN WAS
DIMINISHING ACROSS THIS AREA. HOWEVER...TWO TO FOUR TOTAL INCHES OF
RAIN WILL HAVE FALLEN BY 800 PM EDT AND SMALL CREEKS AND STREAMS
WILL LIKELY REMAIN AT OR NEAR BANKFULL THROUGH 900 PM EDT.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GIBSON...WRENS...DAVISBORO...HARRISON...STAPLETON...BARTOW...AVERA...
RIDDLEVILLE...EDGE HILL...EDGEHILL...STAPLETONS CROSSROADS...
BASTONVILLE...GRANGE AND PRINGLE.
LAT...LON 3327 8235 3278 8248 3277 8264 3283 8274
3333 8256
TIME...MOT...LOC 2336Z 004DEG 6KT 3324 8251 3280 8262The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 9:23 PM EDT | Special Weather Statement | FFC | Talbot | 22 min |
| Aug 29, 9:48 PM EDT | Special Weather Statement | FFC | Talbot | 27 min |
| Aug 29, 10:22 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Aug 30, 9:04 AM EDT | Special Weather Statement | FFC | Carroll, Douglas, Haralson, Paulding | 26 min |
| Aug 30, 9:09 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Fulton, Henry | 36 min |
| Aug 30, 10:02 AM EDT | Special Weather Statement | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 2 more | 58 min |
| Aug 30, 2:26 PM EDT | Special Weather Statement | FFC | Greene, Hancock | 64 min |
| Aug 30, 3:18 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren, Wilkes | 57 min |
| Aug 30, 3:22 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs | 53 min |
| Aug 30, 4:05 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Taliaferro, Warren | 55 min |
| Aug 30, 4:08 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Treutlen | 52 min |
| Aug 30, 4:47 PM EDT | Special Weather Statement | FFC | Taliaferro | 88 min |
| Aug 30, 4:51 PM EDT | Special Weather Statement | FFC | Peach | 39 min |
| Aug 30, 4:55 PM EDT | Special Weather Statement | FFC | Candler | 95 min |
| Aug 30, 5:03 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson | 42 min |
| Aug 30, 5:19 PM EDT | Special Weather Statement | FFC | Houston, Peach | 41 min |
| Aug 30, 5:44 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson | 61 min |
| Aug 30, 6:25 PM EDT | Special Weather Statement | FFC | Laurens | 65 min |
| Aug 30, 6:40 PM EDT | Special Weather Statement | FFC | Jefferson | 65 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.